# SDR FDEA202106301624

- Difficulty date: June 30, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N298FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41069
- Aircraft time: 11,937 hours, 5,212 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 42M0599
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN ALTITUDE EICAS WARNING CLIMBING THROUGH 10,000 FEET OUT OF KGSO. LEVELED THE AIRCRAFT AT  10,000, RAN QRH, CONSULTED GOC AND GSO MAINTENANCE.   TRIED BOTH AUTO 1 AND AUTO 2.  THEN MOVED THE CONTROLLER TO MAN.  WERE STILL UNABLE TO CONTROL THE PRESSURIZATION. RTB TO KGSO. PRESS   DIFF WAS AT MAX.  CABIN ALT WAS PRESSURIZED BELOW SEA LEVEL. PER CREW DEBRIEF, FLIGHT CREW HAD   SOME SUCCESS CONTROLLING PRESSURIZATION IN MANUAL MODE.  AT 10,000 FEET DURING TROUBLESHOOTING- IN-FLIGHT EMERGENCY   DECLARED DIFFERENTIAL  GUAGE - RED INDICATION CABIN ALTITIUDE- BLUE OFF   INDICATION RATE GUAGE- 0  OUTFLOW VALVE- CLOSED AIRCRAFT CONFIGURED IN AUTO 2 CONTROLLER   MODE, AUTO 1 - NO CHANGE MANUAL MODE- ABLE TO MOVE OUTLFOW VALVE, CABIN  RATE   INCREASED, DIFFERENTIAL OFF DECREASED. R&R RELAYS K149 AND K207.   R&R #2 CABIN PRESSURE CONTROLLER.   R&R #1 CABIN PRESSURE CONTROLLER.   R&R PSEU.
